MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

APPLIED MEDICAL RESOURCES VOYANT® FINE FUSION DEVICE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number EB230
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: no surgery was performed.Detailed description of event: when unpacking the voyant clamp, the nurse discovered a hair in the sterile packaging.Not used due to the presence of a hair in the sterile packaging.Additional information received from an applied medical representative via email on 08sep25: the customer has already set aside the pliers for return.Tm will follow up with the customer to see if photos can be taken.Additional information received from an applied medical representative via email on 09sep25: the tm visited the customer, and four [4] images were taken [uploads in attachments].Patient status: na (before use).Type of intervention: the user took another sterile clamp from stock.
 
Event or Problem Description
Name of procedure being performed: no surgery was performed.Detailed description of event: when unpacking the voyant clamp, the nurse discovered a hair in the sterile packaging.Not used due to the presence of a hair in the sterile packaging.Additional information received from an applied medical representative via email on 08sep25: the customer has already set aside the pliers for return.Tm will follow up with the customer to see if photos can be taken.Additional information received from an applied medical representative via email on 09sep25: the tm visited the customer, and four [4] images were taken.Patient status: na (before use).Type of intervention: the user took another sterile clamp from stock.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation, and photos of the event unit were provided by the complainant.Visual inspection confirmed the presence of a loose hair inside the packaging.Based on the condition of the returned unit and the description of the event, it is likely that the loose hair originated from an operator during the manufacturing process.Applied medical has performed a historical trend analysis and review of production records and no relevant documentations were identified.

Brand Name
VOYANT® FINE FUSION DEVICE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key23034299
Report Number2027111-2025-00763
Device Sequence Number15873638
Product Code GEI
UDI-Device Identifier00607915138240
UDI-Public(01)00607915138240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K202818
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEB230
Device Catalogue Number101476431
Device Lot Number1547163
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/01/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/11/2025
Supplement Report FDA Received Date01/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown